Three-dimensional spherical forms
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Discrete geometry and topology, Tome 196 (1991), pp. 114-146 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice du chapitre de livre

@article{TM_1991_196_a11,
     author = {M. M. Postnikov},
     title = {Three-dimensional spherical forms},
     journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
     pages = {114--146},
     year = {1991},
     volume = {196},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/TM_1991_196_a11/}
}
TY  - JOUR
AU  - M. M. Postnikov
TI  - Three-dimensional spherical forms
JO  - Trudy Matematicheskogo Instituta imeni V.A. Steklova
PY  - 1991
SP  - 114
EP  - 146
VL  - 196
UR  - http://geodesic.mathdoc.fr/item/TM_1991_196_a11/
LA  - ru
ID  - TM_1991_196_a11
ER  - 
%0 Journal Article
%A M. M. Postnikov
%T Three-dimensional spherical forms
%J Trudy Matematicheskogo Instituta imeni V.A. Steklova
%D 1991
%P 114-146
%V 196
%U http://geodesic.mathdoc.fr/item/TM_1991_196_a11/
%G ru
%F TM_1991_196_a11
M. M. Postnikov. Three-dimensional spherical forms. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Discrete geometry and topology, Tome 196 (1991), pp. 114-146. http://geodesic.mathdoc.fr/item/TM_1991_196_a11/